Alert archive / Georgia / Flash Flood Warnings in 2025

Flash Flood Warning 19, NWS Atlanta, GA

June 27, 20255 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Jun 27, 2025, 7:47 PM EDT for 5 counties in Georgia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2025, 7:47 PM EDT (23:47 UTC)
Expired
Jun 27, 2025, 11:45 PM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Fulton County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1452 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

738 
WGUS52 KFFC 272347
FFWFFC
GAC015-057-067-121-223-280245-
/O.NEW.KFFC.FF.W.0019.250627T2347Z-250628T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
747 PM EDT Fri Jun 27 2025

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Southwestern Cherokee County in north central Georgia...
  Cobb County in north central Georgia...
  North Central Fulton County in north central Georgia...
  Southeastern Bartow County in northwestern Georgia...
  Northeastern Paulding County in northwestern Georgia...

* Until 1045 PM EDT.

* At 747 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1 to 3 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Marietta, Cartersville, Mountain Park, City of South 
  Fulton, Sandy Springs, Roswell, Alpharetta, Smyrna, Kennesaw, 
  Woodstock, Acworth, Powder Springs, Austell, Emerson, Fair Oaks, 
  Kennesaw State University, White Water Park and Sandy Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3408 8480 3417 8481 3418 8470 3414 8462
      3410 8433 3377 8450 3384 8466

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$
2 follow-up statements
889 
WGUS52 KFFC 280102
FFWFFC
GAC015-057-067-121-223-280345-
/O.EXT.KFFC.FF.W.0019.000000T0000Z-250628T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
902 PM EDT Fri Jun 27 2025

The National Weather Service in Peachtree City has extended the

* Flash Flood Warning for...
  Southwestern Cherokee County in north central Georgia...
  Cobb County in north central Georgia...
  North Central Fulton County in north central Georgia...
  Southeastern Bartow County in northwestern Georgia...
  Northeastern Paulding County in northwestern Georgia...

* Until 1145 PM EDT.

* At 902 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Marietta, Cartersville, Mountain Park, City of South 
  Fulton, Sandy Springs, Roswell, Alpharetta, Smyrna, Kennesaw, 
  Woodstock, Acworth, Powder Springs, Austell, Emerson, Fair Oaks, 
  Kennesaw State University, White Water Park and Sandy Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3410 8433 3377 8450 3384 8466 3408 8480
      3417 8481 3418 8470 3414 8462

FLASH FLOOD...RADAR INDICATED

$$
471 
WGUS72 KFFC 280351
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
1151 PM EDT Fri Jun 27 2025

GAC015-057-067-121-223-280401-
/O.EXP.KFFC.FF.W.0019.000000T0000Z-250628T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bartow GA-Cherokee GA-Cobb GA-Fulton GA-Paulding GA-
1151 PM EDT Fri Jun 27 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN CHEROKEE, COBB, 
NORTH CENTRAL FULTON, SOUTHEASTERN BARTOW AND NORTHEASTERN PAULDING 
COUNTIES...

While heavy rain has ended please continue to use caution on 
roadways and heed remaining road closures.

&&

LAT...LON 3410 8433 3377 8450 3384 8466 3408 8480
      3417 8481 3418 8470 3414 8462

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:13 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 27, 3:13 PM EDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
313 PM EDT Fri Jun 27 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Saturday)
Issued at 312 PM EDT Fri Jun 27 2025

Key Messages:

    - Scattered to numerous afternoon and evening showers and
      thunderstorms will be the primary concern.

    - Temperatures will be near or slightly above seasonal averages.

Current radar loop shows some isolated thunderstorms beginning to
develop over east central GA and east central AL. Like yesterday,
convection is taking a bit longer get started because the area was
so worked over from yesterdays activity (Kind of a recurring theme).
Ample instability is again developing across the area with MLCAPE
values on the order of 1000-2500 J/kg and ML Lapse Rates around 6 to
6.5. This will be be sufficient support for at least a few severe
thunderstorms with a primary risk for strong downburst wind gusts as
well as a few instances of hail up to size of dime to quarter size.
Any storms that develop could persist into the late evening.

On Sat, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, diurnally driven convection
is again expected. Also, strong to severe isolated  thunderstorms
will again be possible.

As for temperatures, forecast highs Friday should be a degree to two
below Todays highs for most of the area. It will still be hot with
heat index values peaking in the 95 to 100 range for portions
of north and central GA.

01

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 312 PM EDT Fri Jun 27 2025

Key Messages:

  - Very moist forecast, with diurnally driven convection every day.

  - Severe not anticipated at this time, but some uncertainty.

Forecast:

Few overall changes to the forecast this afternoon for the long
term. Next week still looks to be pretty moist with copious chances
for diurnally driven afternoon convection. The upper level low over
the Southeast currently continues to spin in place and fill through
the weekend, providing continued lift. Repeated rounds of convection
through the weekend will do a number on lapse rates, which should
limit the overall severe threat Sunday into Monday, but with
plenty of moisture around and summer heating, can't rule out a
storm or two getting a little bit feisty. Ensembles have pretty
good consensus through this time period, though one potential
"gotcha" for the models will be recovery of the atmosphere from
day to day, where a particularly robust day of convection may act
to limit things a bit more on the next day, especially given the
lack of upper level winds to advect latent heating due to
convection.

Today into Saturday, we will see the TUTT positioned out over the
Atlantic undergo a pretty big squeeze thanks to anticyclonic rossby
wave breaks occurring upstream of it. This will pinch off another
upper level piece of the PV streamer that will develop into a
cyclonically spinning upper level low that will retrograde towards
the SE coastline by Monday. This system creates a point of
uncertainty (and least with today's runs) within the ensembles,
with the Euro suite being a bit more aggressive with pulling it
into the SE, and the GFS suite keeping it to the east off the
coastline. By Tuesday, a shortwave will move within the upper
level jet across the US/Canadian border and drive a quick moving
surface low that will drive a front towards the area on Tuesday
into Wednesday that should stall before reaching the CWA. This
system will bring moisture streaming into the area causing rain
chances on Tuesday to increase even more than the previous days.
Severe chances may be dependent on the position of the
aforementioned upper level low - if it has moved over the area, it
will not only aid in lift, but may bring some enhanced lapse
rates through cooling aloft. Will need to keep an eye on this time
period.

Otherwise, temperatures will likely be modulated through the
longterm by copious surface moisture and afternoon convection/cloud
cover. Highs start in the low 90s and sink into the 80s by the
middle of next week. High Td's hovering in the 70s will keep
overnight lows elevated to the lower 70s.

Lusk

&&

.AVIATION...
(18Z TAFS)
Issued at 1243 PM EDT Fri Jun 27 2025

Mainly VFR conditions across the area but looking for convection
to get going in the next few hours around the TAF sites. Should
see another round of SHRA/TSRA this afternoon and evening with the
best chance for the TAF sites happening between 21z-01z (give or
take an hour or two). Winds should stay mainly out of the W-NW in
the 5-10kt range but will see some gusty winds to 30kt in and
around any convective activity. VSBYs expected to stay in the VFR
range but like the winds could see some MVFR VSBYs in and around
the afternoon and evening storms. Things expected to clear out
overnight with another round of storms Sat afternoon/evening.

//ATL Confidence...18Z Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  92  70  92 /  30  50  20  30
Atlanta         71  91  71  90 /  30  50  20  40
Blairsville     64  85  65  86 /  40  60  20  60
Cartersville    68  91  70  90 /  30  50  20  50
Columbus        71  92  72  92 /  20  50  20  50
Gainesville     70  90  70  90 /  30  50  20  40
Macon           71  92  70  92 /  30  50  20  50
Rome            69  90  70  89 /  30  50  20  50
Peachtree City  68  91  69  90 /  30  50  20  40
Vidalia         72  92  73  92 /  20  50  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....Lusk
AVIATION...01
Hazardous weather outlook, Jun 27, 3:14 PM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
314 PM EDT Fri Jun 27 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
314 PM EDT Fri Jun 27 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening.
The strongest storms may produce damaging downburst wind gusts in
the 40 to 60 mph range. A Marginal Risk (Level 1 of 5) is in
effect for severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered afternoon and evening thunderstorms are expected each
day through Wednesday. Some of the strongest thunderstorms could
produce strong wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Jun 27, 6:44 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
644 PM EDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Tstm Wnd Dmg     5 WSW Ball Ground       34.31N 84.45W
06/27/2025                   Cherokee           GA   Emergency Mngr

            Power lines down on Breedlove Rd near Amber
            Lake Dr.

&&
Local storm report, Jun 27, 6:48 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
648 PM EDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             Holly Springs           34.17N 84.50W
06/27/2025  M1.00 Inch       Cherokee           GA   Emergency Mngr

            Nickel to quarter-sized hail reported in
            Holly Springs.

&&
Special weather statement, Jun 27, 6:52 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
652 PM EDT Fri Jun 27 2025

GAZ033-034-045-272315-
North Fulton GA-DeKalb GA-Gwinnett GA-
652 PM EDT Fri Jun 27 2025

...A strong thunderstorm will impact portions of northwestern DeKalb,
west central Gwinnett and northeastern Fulton Counties through 715 PM
EDT...

At 652 PM EDT, a strong thunderstorm was over North Druid Hills, or
near Decatur, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Decatur, Peachtree Corners, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Dunwoody, Duluth, Suwanee, Lilburn, Chamblee,
Norcross, Doraville, Clarkston, Stone Mountain, Avondale Estates,
Berkeley Lake, Pine Lake, and Tucker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3372 8423 3379 8443 3409 8428 3403 8405
TIME...MOT...LOC 2252Z 202DEG 12KT 3383 8430

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 27, 7:00 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Fri Jun 27 2025

GAZ004-005-012-272330-
Whitfield GA-Gordon GA-Murray GA-
700 PM EDT Fri Jun 27 2025

...A strong thunderstorm will impact portions of southern Murray,
central Whitfield and northeastern Gordon Counties through 730 PM
EDT...

At 700 PM EDT, a strong thunderstorm was near North Georgia Speedway,
or near Chatsworth, moving southeast at 5 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dalton, Chatsworth, Varnell, Dawnville, Ramhurst, Rocky Face, Fort
Mountain State Park, and North Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3476 8464 3473 8466 3469 8465 3457 8472
      3477 8509 3488 8499
TIME...MOT...LOC 2300Z 296DEG 6KT 3474 8486

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 27, 7:06 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Fri Jun 27 2025

GAZ060-272330-
Putnam GA-
706 PM EDT Fri Jun 27 2025

...A strong thunderstorm will impact portions of central Putnam
County through 730 PM EDT...

At 705 PM EDT, a strong thunderstorm was over Warfield, or near
Eatonton, moving northwest at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Willard, and Warfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3327 8325 3320 8335 3328 8352 3337 8347
      3340 8337
TIME...MOT...LOC 2305Z 136DEG 9KT 3327 8336

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 27, 7:06 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Fri Jun 27 2025

GAZ020-021-031>033-272330-
North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
706 PM EDT Fri Jun 27 2025

...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, northern Cobb, north central Fulton
and southeastern Bartow Counties through 730 PM EDT...

At 706 PM EDT, a strong thunderstorm was over Acworth, or 10 miles
southeast of Cartersville, moving east at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Marietta, Mountain Park, Sandy Springs, Roswell, Kennesaw, Woodstock,
Acworth, Emerson, Fair Oaks, Mount Bethel, White Water Park, Sweat
Mountain, Kellogg Creek, Oak Grove, Kennesaw State University, Cross
Roads, Due West, Sandy Plains, and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3397 8481 3412 8480 3415 8437 3390 8437
TIME...MOT...LOC 2306Z 263DEG 14KT 3405 8470

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:33 PM EDTSpecial Weather StatementFFCJeff Davis27 min
Jun 26, 10:14 PM EDTSpecial Weather StatementFFCWilcox31 min
Jun 27, 3:32 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens28 min
Jun 27, 3:36 PM EDTSpecial Weather StatementFFCTowns24 min
Jun 27, 3:38 PM EDTSpecial Weather StatementFFCTowns37 min
Jun 27, 3:40 PM EDTSevere Thunderstorm WarningFFCTowns35 min
Jun 27, 3:42 PM EDTSevere Thunderstorm WarningFFCFannin, Union33 min
Jun 27, 3:47 PM EDTSpecial Weather StatementFFCHeard28 min
Jun 27, 3:52 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union53 min
Jun 27, 3:57 PM EDTSevere Thunderstorm WarningFFCTowns, Union33 min
Jun 27, 4:00 PM EDTSpecial Weather StatementFFCFulton30 min
Jun 27, 4:02 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski31 min
Jun 27, 4:08 PM EDTSpecial Weather StatementFFCCrisp37 min
Jun 27, 4:09 PM EDTSevere Thunderstorm WarningFFCTowns36 min
Jun 27, 4:10 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 27, 4:13 PM EDTSevere Thunderstorm WarningFFCCrisp47 min
Jun 27, 4:14 PM EDTSevere Thunderstorm WarningFFCTowns, Union31 min
Jun 27, 4:20 PM EDTSpecial Weather StatementFFCJefferson25 min
Jun 27, 4:20 PM EDTSevere Thunderstorm WarningFFCFannin, Union25 min
Jun 27, 4:26 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington32 min
Jun 27, 4:36 PM EDTSevere Thunderstorm WarningFFCTowns, Union24 min
Jun 27, 4:43 PM EDTSpecial Weather StatementFFCFannin, Towns, Union32 min
Jun 27, 4:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jun 27, 4:52 PM EDTSpecial Weather StatementFFCWarren23 min
Jun 27, 4:53 PM EDTSevere Thunderstorm WarningFFCDade37 min
Jun 27, 4:55 PM EDTSpecial Weather StatementFFCBartow35 min
Jun 27, 4:58 PM EDTSevere Thunderstorm WarningFFCTowns, Union14 min
Jun 27, 5:03 PM EDTFlash Flood WarningFFCFannin, Towns, Union3 hr
Jun 27, 5:05 PM EDTSpecial Weather StatementFFCJefferson40 min
Jun 27, 5:10 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White35 min
Jun 27, 5:13 PM EDTSpecial Weather StatementFFCTowns, Union47 min
Jun 27, 5:14 PM EDTSevere Thunderstorm WarningFFCDade, Walker46 min
Jun 27, 5:18 PM EDTSpecial Weather StatementFFCTaliaferro27 min
Jun 27, 5:20 PM EDTSpecial Weather StatementFFCJohnson25 min
Jun 27, 5:23 PM EDTSpecial Weather StatementFFCForsyth37 min
Jun 27, 5:28 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson32 min
Jun 27, 5:32 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth28 min
Jun 27, 5:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 27, 5:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker36 min
Jun 27, 5:43 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall47 min
Jun 27, 5:45 PM EDTSevere Thunderstorm WarningFFCCherokee45 min
Jun 27, 5:48 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 27, 5:48 PM EDTSevere Thunderstorm WarningFFCCherokee27 min
Jun 27, 5:58 PM EDTSpecial Weather StatementFFCWarren32 min
Jun 27, 6:01 PM EDTSpecial Weather StatementFFCCherokee, Forsyth29 min
Jun 27, 6:10 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall35 min
Jun 27, 6:11 PM EDTSevere Thunderstorm WarningFFCCherokee, Fulton34 min
Jun 27, 6:16 PM EDTSevere Thunderstorm WarningFFCCherokee44 min
Jun 27, 6:18 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk27 min
Jun 27, 6:27 PM EDTSpecial Weather StatementFFCBaldwin33 min
Jun 27, 6:29 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett31 min
Jun 27, 6:33 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield27 min
Jun 27, 6:38 PM EDTSpecial Weather StatementFFCPickens37 min
Jun 27, 6:40 PM EDTSpecial Weather StatementFFCHall35 min
Jun 27, 6:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 27, 6:42 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens33 min
Jun 27, 6:47 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton43 min
Jun 27, 6:52 PM EDTSpecial Weather StatementFFCDeKalb23 min
Jun 27, 7:00 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 27, 7:04 PM EDTFlash Flood WarningFFCCherokee, Forsyth, Fulton, Hall4 hr
Jun 27, 7:06 PM EDTSpecial Weather StatementFFCPutnam24 min
Jun 27, 7:06 PM EDTSpecial Weather StatementFFCCobb24 min
Jun 27, 7:08 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett37 min
Jun 27, 7:16 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb29 min
Jun 27, 7:33 PM EDTFlash Flood WarningFFCCatoosa, Murray, Whitfield4 hr
Jun 27, 7:34 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton26 min
Jun 27, 7:40 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton, Gwinnett4 hr
Jun 27, 7:50 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton25 min

Nearby

Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.